# SDR DALA2021031101397

- Difficulty date: March 11, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 33-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION FLOOR BEAM LOCATED Y2462 LOCATED FR.33 TO FR.35 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y2462 LOC. BTW FR.31 TO FR.37 IN PASSENGER CABIN ASPER SRM A330 51-72. (1751735)
